# SDR IXXA20170202098

- Difficulty date: November 30, 2016
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 522-544
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE UNDER FORWARD LOWER CARGO DOOR CUT OUT MAIN SILL AT BS 544 IS CORRODED ON THE FLANGE THAT ATTACHES TO THE CLOSE OUT WEB. REMOVED CORRODED SILL CLIP, FABRICATED NEW SILL CLIP FROM 7075-0, NEW CLIP WAS HEAT TREATED 7075-76, CLIP WAS TREATED, PRIMED, PAINTED, AND INSTALLED IN ACCORDANCE WITH B767 SRM 51-40-02 AND BOEING DRAWING 143T5003.
